On approximate characteristics of functions of many variables occurring in saturation classes of continuity moduli of different order

Dodonov, N. Yu.; Zhuk, V. V.
November 2006
Journal of Mathematical Sciences;Nov2006, Vol. 139 Issue 1, p6323
Academic Journal
For the spaces Lp and C of periodic functions of many variables we establish general theorems connecting the saturation classes generated by approximation methods with similar classes for continuity moduli.


Related Articles

  • Rationality of the moduli spaces of plane curves of sufficiently large degree. Böhning, Christian; Graf von Bothmer, Hans-Christian // Inventiones Mathematicae;Jan2010, Vol. 179 Issue 1, p159 

    We prove that the moduli space of plane curves of degree d is rational for all sufficiently large d.

  • A Study on the Propagation of Plane Stress Waves across the Thickness of a Plate by the Method of Analytic Continuation in Time. Polyakov, V. A.; Shlitsa, R. P.; Khitrov, V. V.; Zhigun, V. I. // Mechanics of Composite Materials;Sep/Oct2004, Vol. 40 Issue 5, p365 

    The interaction of plane tension/compression waves propagating within a plate perpendicularly to its surface is considered. The analytic solution is obtained by a modified method of characteristics for the one-dimensional wave equation used in problems on an impact of a rigid body on the surface...

  • Jackson's Theorem on Bounded Symmetric Domains. Ming Zhi Wang; Guang Bin Ren // Acta Mathematica Sinica;Aug2007, Vol. 23 Issue 8, p1391 

    Polynomial approximation is studied on bounded symmetric domain Ω in ℂ n for holomorphic function spaces $${\fancyscript X}$$ , such as Bloch-type spaces, Bergman-type spaces, Hardy spaces, Ω algebra and Lipschitz space. We extend the classical Jackson’s theorem to several...

  • Convergence of Ishikawa Iterative Sequances for Lipschitzian Strongly Pseudocontractive Operator. Behmardi, D.; Shirazi, L. // Journal of Applied Sciences Research;Nov2011, Vol. 7 Issue 11, p602 

    The Main result of this paper is to show that the Ishikawa iteration Schemes with mixed errors Φ-strongly for pseudocontractive Lipschitzian operators, with parameter between zero and one, in an arbitrary Banach space is convergent.

  • CHARACTERISATIONS OF HARDY GROWTH SPACES WITH DOUBLING WEIGHTS. DOUBTSOV, EVGUENI // Bulletin of the Australian Mathematical Society;Oct2014, Vol. 90 Issue 2, p275 

    Let $\def \xmlpi #1{}\def \mathsfbi #1{\boldsymbol {\mathsf {#1}}}\let \le =\leqslant \let \leq =\leqslant \let \ge =\geqslant \let \geq =\geqslant \def \Pr {\mathit {Pr}}\def \Fr {\mathit {Fr}}\def \Rey {\mathit {Re}}H(\mathbb{D})$ denote the space of holomorphic functions on the unit disc...

  • Deligne Products of Line Bundles over Moduli Spaces of Curves. Weng, L.; Zagier, D. // Communications in Mathematical Physics;Jul2008, Vol. 281 Issue 3, p793 

    We study Deligne products for forgetful maps between moduli spaces of marked curves by offering a closed formula for tautological line bundles associated to marked points. In particular, we show that the Deligne products for line bundles on the total spaces corresponding to �forgotten�...

  • Connected components of the moduli spaces of Abelian differentials with prescribed singularities. Kontsevich, Maxim; Zorich, Anton // Inventiones Mathematicae;Sep2003, Vol. 153 Issue 3, p631 

    Consider the moduli space of pairs (C,?) where C is a smooth compact complex curve of a given genus and ? is a holomorphic 1-form on C with a given list of multiplicities of zeroes. We describe connected components of this space. This classification is important in the study of dynamics of...

  • Distribution of Primitive ?-Roots of Composite Moduli II*. Zhiyong Zheng; Cochrane, Todd // Chinese Annals of Mathematics;Oct2006, Vol. 27 Issue 5, p549 

    We improve estimates for the distribution of primitive ?-roots of a composite modulus q yielding an asymptotic formula for the number of primitive ?-roots in any interval I of length | I| � q 1/2+?. Similar results are obtained for the distribution of ordered pairs ( x, x -1) with x a...

  • Remodeling the B-Model. Bouchard, Vincent; Klemm, Albrecht; Mariño, Marcos; Pasquetti, Sara // Communications in Mathematical Physics;Mar2009, Vol. 287 Issue 1, p117 

    We propose a complete, new formalism to compute unambiguously B-model open and closed amplitudes in local Calabi–Yau geometries, including the mirrors of toric manifolds. The formalism is based on the recursive solution of matrix models recently proposed by Eynard and Orantin. The...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics